Follow
Jean-Gabriel Luque
Jean-Gabriel Luque
Département d'informatique. Université de Rouen
Verified email at univ-rouen.fr
Title
Cited by
Cited by
Year
The polynomial invariants of four qubits
JG Luque, JY Thibon
Phys. Rev. A 67, 042303, 2003
2492003
Algebraic invariants of five qubits
JG Luque, JY Thibon
Journal of physics A: mathematical and general 39 (2), 371, 2005
942005
A complete set of covariants of the four qubit system
E Briand, JG Luque, JY Thibon
Journal of Physics A: Mathematical and General 36 (38), 9915, 2003
812003
The moduli space of three-qutrit states
E Briand, JG Luque, JY Thibon, F Verstraete
Journal of mathematical physics 45 (12), 4855-4867, 2004
772004
Pfaffian and Hafnian identities in shuffle algebras
JG Luque, JY Thibon
Advances in Applied Mathematics 29 (4), 620-646, 2002
662002
Hankel hyperdeterminants and Selberg integrals
JG Luque, JY Thibon
Journal of Physics A: mathematical and general 36 (19), 5267, 2003
592003
Direct and dual laws for automata with multiplicities
G Duchamp, M Flouret, É Laugerotte, JG Luque
Theoretical Computer Science 267 (1-2), 105-120, 2001
502001
Unitary invariants of qubit systems
JG Luque, JY Thibon, F Toumazet
Mathematical Structures in Computer Science 17 (6), 1133-1151, 2007
452007
Geometric descriptions of entangled states by auxiliary varieties
F Holweck, JG Luque, JY Thibon
Journal of mathematical physics 53 (10), 2012
432012
Entanglement of four qubit systems: A geometric atlas with polynomial compass I (the finite world)
F Holweck, JG Luque, JY Thibon
Journal of Mathematical Physics 55 (1), 2014
322014
Hyperdeterminantal calculations of Selberg's and Aomoto's integrals
JG Luque*, JY Thibon
Molecular Physics 102 (11-12), 1351-1359, 2004
302004
Entanglement of four-qubit systems: a geometric atlas with polynomial compass II (the tame world)
F Holweck, JG Luque, JY Thibon
Journal of Mathematical Physics 58 (2), 2017
262017
Weak keys for the quasi-cyclic MDPC public key encryption scheme
M Bardet, V Dragoi, JG Luque, A Otmani
Progress in Cryptology–AFRICACRYPT 2016: 8th International Conference on …, 2016
262016
Period polynomials and Ihara brackets
JG Luque, JC Novelli, JY Thibon
Journal of Lie Theory 17 (2), 229--239, 2007
242007
Hankel hyperdeterminants, rectangular Jack polynomials and even powers of the Vandermonde
H Belbachir, A Boussicault, JG Luque
Journal of Algebra 320 (11), 3911-3925, 2008
212008
Singularity of type D4 arising from four-qubit systems
F Holweck, JG Luque, M Planat
Journal of Physics A: Mathematical and Theoretical 47 (13), 135301, 2014
182014
Asymptotics of Selberg-like integrals: The unitary case and Newton's interpolation formula
C Carré, M Deneufchatel, JG Luque, P Vivo
J. Math. Phys 51, 123516, 2010
182010
Word Bell polynomials
A Aboud, JP Bultel, A Chouria, JG Luque, O Mallet
Sém. Lothar. Combin 75, 2015-2019, 2017
16*2017
Highest weight Macdonald and Jack polynomials
T Jolicoeur, JG Luque
Journal of Physics A: Mathematical and Theoretical 44 (5), 055204, 2011
162011
Hopf algebras of diagrams
GHE Duchamp, JG Luque, JC Novelli, C Tollu, F Toumazet
International Journal of Algebra and Computation 21 (06), 889-911, 2011
152011
The system can't perform the operation now. Try again later.
Articles 1–20